EconPapers    
Economics at your fingertips  
 

Linear estimation of location and scale parameters using partial maxima

Nickos Papadatos ()

Metrika: International Journal for Theoretical and Applied Statistics, 2012, vol. 75, issue 2, 243-270

Keywords: Partial Maxima BLUEs; Location-scale family; Partial Maxima Spacings; S/BSW-type condition; NCP and NCS class; Log-concave distributions; Consistency for the scale estimator; Records (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-010-0325-5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:75:y:2012:i:2:p:243-270

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-010-0325-5

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:75:y:2012:i:2:p:243-270